# SDR SIMA20210522002

- Difficulty date: May 22, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 39,892 hours, 34,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT INOP-C/A-RAR FWD FA EMERGENCY FLASHLIGHT IAW E145 AMM 33-50-16 OPC GOOD
